Vol. 3, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
Other MSP Journals
Diffusion regime with a high and oscillating field

Thierry Goudon

Vol. 3 (2021), No. 2, 395–445

We investigate the behavior of solutions of simple linear kinetic equations, subjected to a strong and fast time-oscillating force field, in the diffusion regime. We consider quasiperiodic oscillations. The asymptotic behavior is governed by a convection-diffusion equation, for which we can identify the effective coefficients.

hydrodynamic limits, high-field regime, homogenization, plasma physics
Mathematical Subject Classification 2010
Primary: 35B27
Secondary: 35Q20, 35Q35, 82C40, 82D10
Received: 24 October 2019
Revised: 4 January 2020
Accepted: 28 January 2020
Published: 5 December 2020
Thierry Goudon
Université Côte d’Azur, Inria, CNRS, LJAD
Parc Valrose